# SDR CA140807007

- Difficulty date: August 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) INABILITY OF THE PROPELLER SYSTEM TO ACHIEVE 100% NP (1020 RPM). AIRCRAF HAD A REJECTED TAKE OFF.  MAINTENANCE CREW REPLACE PROP CONTROL UNIT.
